# SDR DALA2019111546708

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1358057) MAIN CABIN STA 1175 RH SIDE CREASE BEAM CORRODED. CORRECTIVE ACTION: REMOVED CORROSION AS REQ AT MAIN CABIN STA 1175 R/H INNER CHORD CUSP WEB. FABRICATED, LOCATED, DRILLED AND TRIMMED 3 EA REPAIR PARTS (1) EA STRAP. INSTALLED REPAIR PARTS IAW B757 SRM 53-00-13 REPAIR 2.
